So about a year ago i noticed that my legs where really thin and i started to pay lose attention to them. They seemed to get thinner and thinner, but i felt like it was in my head. Then a few months back they started to feel weak and ache, so i went to the doctor. They tested for everything in my blood that could cause this and the results came back fine. The fatigue and weakness went away for a short while but then came back stornger, i still feel like my legs are getting so much thinner and im losing control over them. I dont know what to do cause the doctor said i was ok.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?